Volume 10, Issue 2
On the Sufficient Conditions for the Solubility of Algebraic Inverse Eigenvalue Problems

Shu-fang Xu

J. Comp. Math., 10 (1992), pp. 171-180

Preview Full PDF BiBTex 0 179
  • Abstract

With the help of Brouwer's fixed point theorem and the relations of the eigenvalues and diagonal elements of a Hermitian matrix, we give some new sufficient conditions for the solubility of algebraic inverse eigenvalue problems.

  • History

Published online: 1992-10

  • Keywords

  • AMS Subject Headings

  • Cited by